Approximation under an arc length constraint.

L.L. Keener; W.H. Ling

Aequationes mathematicae (1978)

  • Volume: 17, page 235-240
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Keener, L.L., and Ling, W.H.. "Approximation under an arc length constraint.." Aequationes mathematicae 17 (1978): 235-240. <>.

author = {Keener, L.L., Ling, W.H.},
journal = {Aequationes mathematicae},
pages = {235-240},
title = {Approximation under an arc length constraint.},
url = {},
volume = {17},
year = {1978},

AU - Keener, L.L.
AU - Ling, W.H.
TI - Approximation under an arc length constraint.
JO - Aequationes mathematicae
PY - 1978
VL - 17
SP - 235
EP - 240
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.